Advanced SearchSearch Tips
On McCoy modules
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On McCoy modules
Cui, Jian; Chen, Jianlong;
  PDF(new window)
Extending the notion of McCoy rings, we introduce the class of McCoy modules. Over a given ring R, it contains the class of Armendariz modules (over R). Some properties of this class of modules are established, and equivalent conditions for McCoy modules are given. Moreover, we study the relationship between a module and its polynomial module. Several known results relating to McCoy rings can be obtained as corollaries of our results.
McCoy module;McCoy ring;polynomial module;zip module;
 Cited by
Extensions of linearly McCoy rings,;;

대한수학회보, 2013. vol.50. 5, pp.1501-1511 crossref(new window)
McCoy modules and related modules over commutative rings, Communications in Algebra, 2017, 45, 6, 2593  crossref(new windwow)
Extensions of linearly McCoy rings, Bulletin of the Korean Mathematical Society, 2013, 50, 5, 1501  crossref(new windwow)
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), 2265-2272. crossref(new window)

F. R. Anderson and K. R. Fuller, Rings and Categories of Modules, Second edition. Graduate Texts in Mathematics, 13. Springer-Verlag, New York, 1992.

A. M. Buhphang and M. B. Rege, Semi-commutative modules and Armendariz modules, Arab. J. Math. Sci. 8 (2002), no. 1, 53-65.

V. Camillo and P. P. Nielsen, McCoy rings and zero-divisors, J. Pure Appl. Algebra 212 (2008), no. 3, 599-615. crossref(new window)

F. Cedo, Zip rings and Mal'cev domains, Comm. Algebra 19 (1991), 1983-1991. crossref(new window)

C. Faith, Algebra I, Rings, Modules and Categories, 205-207, Springer-Verlag, New York, 1981.

C. Faith, Rings with zero intersection property on annihilators: Zip rings, Publ. Mat. 33 (1989), no. 3, 329-332. crossref(new window)

C. Faith, Annihilator ideals, associated primes and Kasch-McCoy commutative rings, Comm. Algebra 19 (1991), no. 7, 1867-1892. crossref(new window)

A. Forsythe, Divisors of zero in polynomial rings, Amer. Math. Monthly 50 (1943), 7-8. crossref(new window)

C. Y. Hong, N. K. Kim, T. K. Kwak, and Y. Lee, Extensions of zip rings, J. Pure Appl. Algebra 195 (2005), no. 3, 231-242. crossref(new window)

N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

T. K. Lee and Y. Q. Zhou, Reduced modules, Rings, modules, algebras, and abelian groups, 365-377, Lecture Notes in Pure and Appl. Math., 236, Dekker, New York, 2004.

Z. Lei, J. L. Chen, and Z. L. Ying, A question on McCoy rings, Bull. Austral. Math. Soc. 76 (2007), no. 1, 137-141. crossref(new window)

J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, Wiley, New York, 1987.

N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-295. crossref(new window)

P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra 298 (2006), no. 1, 134-141. crossref(new window)

M. B. Rege and A. M. Buhphang, On reduced modules and rings, Int. Electron. J. Algebra 3 (2008), 58-74.

M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)

W. R. Scott, Divisors of zero in polynomial rings, Amer. Math. Monthly 61 (1954), 336. crossref(new window)

Z. L. Ying, J. L. Chen, and Z. Lei, Extensions of McCoy rings, Northeast Math. J. 24 (2008), no. 1, 85-94.

J. M. Zelmanowitz, The finite intersection property on annihilator right ideals, Proc. Amer. Math. Soc. 57 (1976), no. 2, 213-216. crossref(new window)

C. P. Zhang and J. L. Chen, Zip modules, Northeast Math. J. 24 (2008), no. 3, 240-256.